Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
DIVIDED POWER (CO)HOMOLOGY. PRESENTATIONS OF SIMPLE FINITE DIMENSIONAL MODULAR LIE SUPERALGEBRAS WITH CARTAN MATRIX
Stockholm University, Faculty of Science, Department of Mathematics.
2010 (English)In: Homology, Homotopy and Applications, ISSN 1875-158X, E-ISSN 1512-0139, Vol. 12, no 1, 237-278 p.Article in journal (Refereed) Published
Abstract [en]

For modular Lie superalgebras, new notions are introduced: Divided power homology and divided power cohomology. For illustration, we explicitly give presentations (in terms of analogs of Chevalley generators) of finite dimensional Lie (super) algebras with indecomposable Cartan matrix in characteristic 2 (and - in the arXiv version of the paper - in other characteristics for completeness of the picture). In the modular and super cases, we define notions of Chevalley generators and Cartan matrix, and an auxiliary notion of the Dynkin diagram. The relations of simple Lie algebras of the A, D, E types are not only Serre ones. These non-Serre relations are same for Lie superalgebras with the same Cartan matrix and any distribution of parities of the generators. Presentations of simple orthogonal Lie algebras having no Cartan matrix (indigenous for characteristic 2) are also given.

Place, publisher, year, edition, pages
2010. Vol. 12, no 1, 237-278 p.
Keyword [en]
divided power cohomology, defining relation, modular Lie superalgebra
National Category
Mathematics
Identifiers
URN: urn:nbn:se:su:diva-51443ISI: 000283987500005OAI: oai:DiVA.org:su-51443DiVA: diva2:385678
Note
authorCount :4Available from: 2011-01-12 Created: 2011-01-10 Last updated: 2017-12-11Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Leites, Dimitry
By organisation
Department of Mathematics
In the same journal
Homology, Homotopy and Applications
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 39 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf